Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 11.02.2017. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
ONLINE
Bloomington, Ind. : Graduate Institute for Mathematics, Indiana University, 1952-1956.
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


1943-5290
Tištěná verze vychází od vol. 1, no. 1 (1952); and ceased with v. 5, no. 6 (1956).
6x ročně, 1954-1956
4x ročně, 1952-1953
Print version ed.: Journal of rational mechanics and analysis, ISSN 1943-5282
Plný text je volně přístupný
Mode of access: World Wide Web.
Vols. for 1952-1954 published by the Graduate Institute for Applied Mathematics, Indiana University; 1955-1956 by the Graduate Institute for Mathematics and Mechanics, Indiana University.
Description based on: Vol. 5, no. 1 (1952); title from PDF running title (viewed Apr. 4, 2008).
Final issue consulted (publisher’s Web site, viewed July 25, 2008).
001406177
(OCoLC)219652463
(SFX)1000000000435892

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC